# SDR UPS03840701

- Difficulty date: May 20, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 64,807 hours, 25,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STATION 1730 LONG 14R IS CRACKED.  REMOVED LONGERON STA 1720 TO 1760, FABRICATED AND INSTALLED LONGERON SECTION IAW DWG 5649327 SRM 53-2-2 FIG 10.
